Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I am 9 weeks pregnant and i am getting some stringy substance in eyes. Can pregnancy be the cause ?

Hello!.... I m 19, 9 weeks 5 days pregnant .... yesterday all day I ve been having some king of stringy substance in my eyes, so diz morning I wake up n my eyes we re kind of hard to open, the stringy substance in my eyes are dry, I feel no pain, nor itching, is juz the fact that is annoying they go across my eye and is just kind of hard to see, I see blurry.... diz is my first pregnancy , this has never happen to me. what is the cause of this?
Asked On : Mon, 15 Aug 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You have symptoms of conjunctivitis. It could be contagious. Be careful and wash your hands before touching anybody or anything. You could be experiencing sensitivity to light so you may wear dark goggles. You need to consult an Ophthalmologist and get proper diagnosis and specific treatment.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor